# SDR AALA202306060598

- Difficulty date: June 2, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N106NN
- Make and model: Airbus A321-231
- Aircraft serial: 5932
- Aircraft time: 31,868 hours, 6,537 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED PHX. GREEN HYDRAULIC SYSTEM #1 RESERVOIR OVERHEAT AND GREEN HYDRAULIC SYSTEM LOW PRESSURE MESSAGES DISPLAYED. AIRCRAFT LANDED SAFELY AT PHX WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
